Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have cramps after toe skin removed, given various medicine. Can online doctor help?

My mom has been advised to take, pregabalin, chymoral plus, shelcal, ecospirin, glomulin MF, folic acid tablets, telma 40 (twice a day as her pressure was fluctuating after the surgery), raciper, meganeoron, Lipvas 5mg(half a tablet of 10 mg) and O2. She just got a part of he? toe skin surgically removed. She's experiencing a lot of cramps on the lower part of her leg (from ankle to toes). Which medicine should she discontinue to get rid of the cramps? Also, should she resume 1 dose of Telma 40 instead of 2?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, thanks for your query.

I understand your concern for your mother. In addition to diabetes, hypertension, heart disease now she has developed foot cramps.
Cramps can occur due to:
-overuse of a muscle,muscle strain or injury
-dehydration, depletion of minerals such as magnesium, potassium and calcium
-or simply holding a position for a prolonged period of time, as probably in her case after toe surgery.

I suggest you to consult your physician to find out the exact cause of cramps and appropriate treatment rather than discontinuing any medicines, whose beneficial effects out weigh the side effects.
Also confirm with the doctor regarding the dose of telma.

Hope this helps you.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor